# SDR UPS05M43627

- Difficulty date: December 11, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN CORROSION ON SEAT TRACK FLANGE AT STA 1900-2007 X =107.0.  CORROSION REMOVE AT STA1995 X=107, FOUND EXCEED LIMIT.  MATERIAL REMOVED 0.060 IN & ORIGINAL MATERIAL THICKNESS 0.080 IN, OUT OF LIMIT.  TRIMMED AT & NDT PERFORMED, FOUND NO CRACK EVIDENT.  REPAIR PARTS FAB USING 7075-T6 0.080 IN & 707 5-T6  0.125 IN AS PER SRM 53-70-00 F-5.V-1.R.35.  REPAIR PTS FR PRIME AS PER 51-21-01-V-2.R-35 & INSTALLED PER SRM 53-70-00F-5.V.1.R.35.
